MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT
Model Number 121163-30A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4).Currently the data is poor and the device has not been sent back/analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn# (b)(4).Performed spinal as usual although ligamnet was tough, the spinal worked fine.On removal of the spinal needle the hub was detached from the metal part.Surgical needle holders were required to remove the metal part of the needle from the patients back.
 
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Based on risk assessment and clinical assessment file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: performed spinal as usual although ligamnet was tough, the spinal worked fine.On removal of the spinal needle the hub was detached from the metal part.Surgical needle holders were required to remove the metal part of the needle from the patients back.

Brand Name
SPROTTE NRFIT
Common Device Name
NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9143775
Report Number9611612-2019-00027
Device Sequence Number13557928
Product Code BSP
UDI-Device Identifier14048223026905
UDI-Public14048223026905
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model Number121163-30A
Device Catalogue Number121163-30A
Device Lot Number1294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;